LIST OF PUBLICATIONS

Most of the publications are available on arXiv or on request.


Book chapters
  1. M.Ribatet, C.Dombry, M.Oesting, Spatial Extremes and Max-Stable Processes. Extreme Value Modeling and Risk Analysis : Methods and Applications. Taylor & Francis. 2016.
  2. M.Oesting, M.Ribatet, C.Dombry, Simulation of Max-Stable Processes. Extreme Value Modeling and Risk Analysis : Methods and Applications. Taylor & Francis. 2016.
  3. C.Dombry, M.Oesting, M.Ribatet, Conditional Simulation of Max-Stable Processes. Extreme Value Modeling and Risk Analysis : Methods and Applications. Taylor & Francis. 2016.

Publications in peer-reviewed international journals
  1. C.Dombry, A probabilistic model for DNA denaturation. Journal of Statistical Physics 120 (2005), 695-719.
  2. C.Dombry, N.Guillotin-Plantard, B.Pinçon et R.Schott, Data structures with dynamical random transitions. Random Structures and Algorithms 28 (2006), 403-426.
  3. C.Dombry, A weighted random walk model - Application to a genetic algorithm. Advances in Applied Probability 39 (2007), 550-568.
  4. J.-C. Breton, C.Dombry, Rescaled weighted random balls models and stable self-similar random fields. Stochastic Process. Appl. 119 (2009), 3633-3652.
  5. C.Dombry, N.Guillotin-Plantard, A functionnal approach for random walks in random sceneries. Electronic Journal of Probability 14 (2009), 1495-1512.
  6. S.Cohen, C.Dombry, Convergence of dependent walks in a random scenery to fBm-local time fractionnal stable motions. J. Math. Kyoto Univ. 49 (2009), 267-286.
  7. C.Dombry, N.Guillotin-Plantard, Discrete approximation of a stable selfsimilar stationary increments process. Bernoulli 15 (2009), 195-222.
  8. C.Dombry, N.Guillotin-Plantard, The Curie-Weiss model with quasiperiodic external random field. Markov Processes and Related Fields 15 (2009), 1-30.
  9. C.Dombry, C.Mazza, Some remarks on Betti numbers of random polygon spaces. Random Structures and Algorithms 37 (2010), 67-84.
  10. C.Dombry, I.Kaj, The on-off network traffic model under intermediate scaling. Queueing Systems 69 (2011), 29-44.
  11. J.-C.Breton, C.Dombry, Functional macroscopic behavior of weighted random ball model. ALEA Lat. Am. J. Probab. Math. Stat. 8 (2011), 177-196.
  12. C.Dombry, C.Mazza, V.Bansaye, Phenotypic diversity and population growth in a fluctuating environment. Advances in Applied Probability 43 (2011), 375-398.
  13. Y.Davydov, C.Dombry, Asymptotic behavior of the convex hull of a stationary gaussian process. Lithuanian Mathematical Journal 52 (2012), 363-368.
  14. C.Dombry, F.Eyi-Minko, Strong mixing properties of max-infinitely divisible random fields. Stochastic Processes and their Applications 122 (2012), 3790-3811.
  15. M.Arnaudon, C.Dombry, Y.Le, A.Phan, Stochastic algorithms for computing means of probability measures. Stochastic Processes and their Applications 122 (2012), 1437-1455
  16. Y.Davydov, C.Dombry, On the convergence of LePage series in Skorohod space. Statistics and Probability Letters 82 (2012), 145-150.
  17. C.Dombry, Extremal shot noises, heavy tails and max-stable random fields. Extremes 15 (2012), 129-158.
  18. C. Dombry, I. Kaj, Moment measures of heavy-tailed renewal point processes : asymptotics and applications. ESAIM Probab. Stat. 17 (2013), 567-591.
  19. C. Dombry, F. Eyi-Minko, M. Ribatet, Conditional simulations of Brown-Resnick processes. Biometrika 100 (2013), 111-124.
  20. C.Dombry, F.Eyi-Minko, Regular conditional distributions of max infinitely divisible processes. Electronic Journal of Probability 18 (2013), 1-21.
  21. Y.Davydov, C.Dombry, Convex hulls of regularly varying processes. Journal of Mathematical Sciences 199 (2014), 150-161.
  22. C. Dombry, P. Jung, A Lindeberg-Feller theorem for stable laws.Statistics and Probability Letters 84 (2014), 198-203.
  23. C. Dombry, F. Eyi-Minko, Stationary max-stable processes with the Markov property. Stochastic Processes and their Applications 124 (2014), 2266-2279.
  24. C. Dombry, Existence and consistency of the maximum likelihood estimators for the extreme value index within the block maxima framework. Bernoulli 21 (2015), 420-436.
  25. C. Dombry, M. Ribatet, Functional regular variations, Pareto processes and peaks over threshold. Statistics and its Interface 8 (2015), 9-17.
  26. C.Dombry, S.Engelke, M.Oesting, Exact simulation of max-stable processes. Biometrika 103 (2016), 303-317.
  27. C.Dombry, F.Eyi-Minko, Extremes of independent stochastic processes : a point process approach. Extremes 19 (2016), 197-218.
  28. C.Dombry, Z.Kabluchko, Non singular flow representation and cone decompositions for stationary max-stable processes. Stochastic Processes and their Applications 127 (2017), 1763-1784.
  29. C.Dombry, S.Engelke, M.Oesting, Bayesian inference for multivariate extreme value distributions. Electronic Journal of Statistics 11 (2017), 4813-4844.
  30. C.Dombry, L.Rabehasaina, High order expansions for renewal functions and applications to ruin probabilities. Annals of Applied Probability 27 (2017), 2342-2382.
  31. C.Dombry, Z.Kabluchko, Random tessellations associated with max-stable random fields. Bernoulli 24 (2018), 30-52.
  32. C.Dombry, M.Ribatet, S.Stoev, Probabilities of concurrent extremes. Journal of the American Statistical Association 113 (2018), 1564-1582.
  33. C.Dombry, M.Zott, Multivariate records and hitting scenarios. Extremes 2 (2018), 343-361.
  34. C.Dombry, E.Hashorva, P.Soulier. Tail measure and tail spectral process of regularly varying time series. Annals of Applied Probability 28 (2018), 3884-3921.
  35. C.Dombry, M.Falk, M.Zott, On functional records and champions.Journal of Theoretical Probability 32 (2019), 1252-1277.
  36. C.Dombry, A.Ferreira, Maximum likelihood estimators based on the block maxima method. Bernoulli 25 (2019), 1690-1723.
  37. E.Koch, C.Dombry, C.Y.Robert, A central limit theorem for functions of stationary max-stable random fields on R^d. Stochastic Processes and their Applications 129 (2019), 3406-3430.
  38. R.Huser, C.Dombry, M.Genton, M.Ribatet, Full likelihood inference for multivariate max-stable distributions. Stat 8 (2019).
  39. S.Chrétien, C.Dombry, A.Faivre, A Semi-Definite Programming approach to low dimensional embedding for unsupervised clustering. Frontiers in Applied Mathematics and Statistics 5 (2019).
  40. O.Ho, C.Dombry, Simple models for multivariate regular variations and the Hüsler-Reiss Pareto distribution. Journal of Multivariate Analysis 173 (2019), 525-550.
  41. A.Mefleh, R.Biard, C.Dombry, Z.Khraibani, Trend detection for heteroscedastic extremes. Extremes 23 (2020), 85-115.
  42. A.Mefleh, R.Biard, C.Dombry, Z.Khraibani, Permutation bootstrap in the block maxima method. Communications in Statistics - Simulation and Computation 50 (2021), 291-311.
  43. B.Bobbia, C.Dombry, D.Varron . Extreme quantile regression in the proportional tail framework. Georgian Mathematical Journal 175 (2021).
  44. C.Dombry, C.Tillier, O.Wintenberger, Hidden regular variation for point processes and the single/multiple large point heuristic. Annals of Applied Probability, to appear.
  45. B.Bobbia, C.Dombry, D.Varron. The coupling method in extreme value theory. Bernoulli, to appear.

Conference proceedings
  1. A.Anagnostopoulos, C.Dombry, N.Guillotin-Plantard, I.Kontoyiannis, E.Upfal, Stochastic analysis of the k-server problem on the circle, In 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA’10), Discrete Math. Theor. Comput. Sci. Proc., AM, pages 21-34. Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2010.

Prepublications
  1. C.Spychala, C.Dombry, C.Goga, Spatio-temporal statistical analysis of road crashes in the Franche-Comté region.
  2. J.Velthoen, C.Dombry, J.J.Cai, S.Engelke, Gradient boosting for extreme quantile regression.
  3. C.Dombry, Y.Esstafa, The vanishing learning rate asymptotic for linear L2-boosting.

Unpublished manuscripts
  1. A.Faivre, C.Dombry, Total variation regularized non-negative matrix factorization for smooth hyperspectral unmixing. arXiv:1706.0924
  2. C.Dombry, S.Engelke, M.Oesting, Asymptotic properties of likelihood estimators for multivariate extreme value distributions. arXiv:1612.05178.